Group photo
Author:
ITSMEVKB Posts: 46
10/8/13 10:29 A

Send Private Message
Reply
Itchiness almost completely gone! Thank goodness. I had my thyroid checked as either low or high levels can cause all-over itchiness and I was headed into the hyperthyroid range so my doctor decreased my thyroid medicine dose and I'll have things retested in three months. I stopped the thyroid meds for a few days while waiting on my new prescription and noticed the itchiness start to subside and now that I'm on the lower dose it hasn't come back so I hope it stays that way.

 Pounds lost: 37.0 
0
13
26
39
52
8252013FIRSTDAY SparkPoints: (195)
Fitness Minutes: (120)
Posts: 29
9/28/13 7:13 P

Send Private Message
Reply
How are you doing now? I so curious!

ITSMEVKB Posts: 46
9/25/13 9:49 A

Send Private Message
Reply
Ugh. So, I started taking Q again on Sept. 2nd after having stopped it due to the spotting and not knowing if it was the Q that was causing it. I've lost a few more pounds which is great but now I am experiencing crazy all over itchiness, especially on my ears and head. I got so paranoid that I had my husband check me for lice. In addition to the itchiness I've been getting what appear to be bug type bites on different places on my body but they could also be hives or contact dermatitis. I honestly feel like I'm losing my mind wondering if something is biting me at night (bed bugs?????) or is this all just my sensitive skin reacting to the phentermine in Q?

I feel like I've found something that is helping me to lose weight in a slow and steady way and now I may have to stop taking it, again and I'm just so frustrated.

 Pounds lost: 37.0 
0
13
26
39
52
Page: 1 of (1)  

Report Innappropriate Post

Other QSYMIA DAILY CHECK IN Posts

Topics:
Last Post:



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=26334x60278x55027385

Review our Community Guidelines